# SDR REXA2018111381090

- Difficulty date: October 28, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Part number: 60033052145
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NOSE COMPARTMENT DOOR HAS CRACK AT LATCH.
REPAIRED CRACK ON UPPER NOSE COMPARTMENT DOOR IAW EA NO CRJ 253-07855 AAR SM-33
